# SDR DLM88080274

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,734 hours, 36,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED HOLES WERE REPORTED ON UPPER SKIN OF LT OUTBOARD FLAP INBOARD SECTION.  A NEW SKIN AND FINGER DOUBLER WERE FABRICATED AND INSTALLED IAW BOEING PRODUCTION DWG 9935954-15.
